Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 11, Pages 717-726
http://dx.doi.org/10.1155/S0161171203201083

On the convergence properties of basic series representing Clifford valued functions

1Department of Mathematics, Faculty of Science, South Valley University, Sohag 82524, Egypt
2Department of Mathematical Analysis, Ghent University, Galglaan 2 Ghent, Ghent B-9000, Belgium

Received 21 January 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Abul-Ez and D. Constales, “On the convergence properties of basic series representing Clifford valued functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 11, pp. 717-726, 2003. https://doi.org/10.1155/S0161171203201083.